Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MuddyBlonde

Very Thin Hair -> 8 Months Post-Accutane ->

Recommended Posts

Hi All,

8 months post-accutane and have amazing skin!! Sadly, over the past couple of months I have noticed significant thinning of the hair. My hairline is still in tact but across my the top of my head you can see my scalp!! After seeing a specialist, they deemed that I had Telogen Effluvium but without the hair fall-out?

Has anyone been in this situation and/or know a way out of it?

Share this post


Link to post
Share on other sites

Usually with TE you would have shedding, Did the specialist elaborate?? A question I have are you male or female? Sometime TE can take some time to resolve, anywhere from 6-12months, some have had TE for longer. What have you tried, what did the specialist suggest. Stress will make it worse, you can try taking supplements like Biotin, eating healthy and treating your hair with extra care. Sometimes also, certain deficiencies in certain vitamins or disruption in hormones can also cause TE

There are some threads on here regarding Accutane and Hair Loss which is a documented side effect. 

 

Share this post


Link to post
Share on other sites
21 hours ago, oli girl said:

Usually with TE you would have shedding, Did the specialist elaborate?? A question I have are you male or female? Sometime TE can take some time to resolve, anywhere from 6-12months, some have had TE for longer. What have you tried, what did the specialist suggest. Stress will make it worse, you can try taking supplements like Biotin, eating healthy and treating your hair with extra care. Sometimes also, certain deficiencies in certain vitamins or disruption in hormones can also cause TE

There are some threads on here regarding Accutane and Hair Loss which is a documented side effect. 

 

Hey! Thanks for the reply! I'm male. The specialist was very confused but came to the conclusion that it was TE with only minor shedding (my hair is very fair so possibly falling out without noticing too much). If I'm 8 months post, when should it start correcting? Cheers :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×